MENU

You are here

Publications

Export 1469 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331
Malchiodi A, Ruiz D. A variational Analysis of the Toda System on Compact Surfaces. Communications on Pure and Applied Mathematics, Volume 66, Issue 3, March 2013, Pages 332-371 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6558
Malchiodi A, Struwe M. Q-curvature flow on S^4. J. Differential Geom. 73 (2006) 1-44 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2193
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Malchiodi A. Some new entire solutions of semilinear elliptic equations on Rn. Adv. Math. 221 (2009) 1843-1909 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3645
Malchiodi A. Multiple positive solutions of some elliptic equations in \\\\bold R\\\\sp N. Nonlinear Anal. 43 (2001) 159-172 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3094
Malchiodi A, Montenegro M. Multidimensional boundary layers for a singularly perturbed Neumann problem. Duke Math. J. 124 (2004) 105-143 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2960
Malchiodi A. Concentrating solutions of some singularly perturbed elliptic equations. Front. Math. China 3 (2008) 239-252 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2657
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Maier M, Bardelloni M, Heltai L. LinearOperator – a generic, high-level expression syntax for linear algebra. COMPUTERS & MATHEMATICS WITH APPLICATIONS. 2016 ;72:1–24.
Mahmoudi F, Malchiodi A. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part II: proof of the existence result.; 2007. Available from: http://hdl.handle.net/1963/2111
Mahmoudi F, Malchiodi A, Montenegro M. Solutions to the nonlinear Schroedinger equation carrying momentum along a curve. Part I: study of the limit set and approximate solutions.; 2007. Available from: http://hdl.handle.net/1963/2112
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Mahmoudi F, Malchiodi A. Concentration at manifolds of arbitrary dimension for a singularly perturbed Neumann problem. Atti Accad. Naz Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 17 (2006) 279-290 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2170
Mahmoudi F, Malchiodi A, Wei J. Transition layer for the heterogeneous Allen-Cahn equation. Ann. Inst. H. Poincare Anal. Non Lineaire 25 (2008) 609-631 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2656
Maggiani GBattista, Scala R, Van Goethem N. A compatible-incompatible decomposition of symmetric tensors in Lp with application to elasticity. Mathematical Methods in the Applied Sciences [Internet]. 2015 ;38:5217-5230. Available from: https://onlinelibrary.wiley.com/doi/abs/10.1002/mma.3450
Maalaoui A, Martino V. Homology computation for a class of contact structures on T3. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34649
Maalaoui A, Martino V. The topology of a subspace of the Legendrian curves on a closed contact 3-manifold. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35016
Maalaoui A, Martino V. Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian. Journal of Mathematical Analysis and Applications. Volume 399, Issue 1, 1 March 2013, Pages 333-339 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7374
L
Luzzatto S, Türeli S, War KMbacke. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three. International Journal of Mathematics [Internet]. 2016 ;27:1650061. Available from: https://doi.org/10.1142/S0129167X16500610
Luzzatto S, Türeli S, War KMbacke. Integrability of C1 invariant splittings. Dynamical Systems [Internet]. 2016 ;31:79-88. Available from: https://doi.org/10.1080/14689367.2015.1057480
Luzzatto S, Ruziboev M. Young towers for product systems. Discrete & Continuous Dynamical Systems - A [Internet]. 2016 ;36:1465. Available from: http://aimsciences.org//article/id/18d4526e-470d-467e-967a-a0345ad4c642
Luzzatto S, Türeli S, War KMbacke. Integrability of dominated decompositions on three-dimensional manifolds. Ergodic Theory and Dynamical Systems. 2017 ;37:606–620.
Lucardesi I, Morandotti M, Scala R, Zucco D. Confinement of dislocations inside a crystal with a prescribed external strain. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35247
Lucantonio A, Nardinocchi P, Pezzulla M. Swelling-induced and controlled curving in layered gel beams. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34987

Pages

Sign in